# SDR HNAA2023041200114

- Difficulty date: March 13, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 41,694 hours, 38,003 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH VERTICAL DRAG ANGLE HAS 2 POSSIBLE CRACKS BETEEN FRAMES 76 AND 77.  REPAIRED IAW  EO1-53-23-0087
